MAUDE Adverse Event Report: WESTMED LLC FLEX EXTENDERS; FLEX EXTENDER, 5.2 X 15MM OD X 22 15MM ID

WESTMED LLC FLEX EXTENDERS; FLEX EXTENDER, 5.2 X 15MM OD X 22 15MM ID
Model Number 7-5132
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 0004290328 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, during patient transport the flex extender and ambu disconnected from the patient (with every breath); there was no reported injury.It was additionally reported, the certified registered nurse anesthetist (crna) made do [made it work] until the transport was complete; it only seemed to be an issue during transport.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record for lot 0004290328 was reviewed and the product was produced according to product specifications.The product was returned by the customers for evaluation.Testing of the sample revealed during set up, two of the connectors fell out; the connection force was found to be below specification.Additionally, the drawings were inspected and it was determined the connector, on the returned product, did not have the retaining drawings, which resulted in a poor connection force between the connectors and the flex tube.The reported event could be confirmed as reported; the root cause was traced to the manufacturing process.All information reasonably known as of 05 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
FLEX EXTENDERS
Common Device Name
FLEX EXTENDER, 5.2 X 15MM OD X 22 15MM ID
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20363709
Report Number2028807-2024-00036
Device Sequence Number19769591
Product Code BZA
UDI-Device Identifier10709078008402
UDI-Public(01)10709078008402(10)0004290328(11)240722(17)290722
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7-5132
Device Lot Number0004290328
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown